# SDR 2008UALA02829

- Difficulty date: May 16, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 44,886 hours, 5,494 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 362624
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 5A EMERGENCY LIGHT INOPERATIVE.  FOUND LOOSE CONNECTION.  SECURED CONNECTION, OP CHECKED OK.  AC OK FOR SERVICE.
